U.S. doctors online nowAsk doctors free
A member asked:

I have horrible sulphur burps. i've had buscopan, omperzole, ondansatrol, vomited three times last night. woke up still have it, even worse?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 27 years experience
Constipation: All mentioned drugs can cause constipation as a side effect and your symptoms are strongly suggesting severe constipation/ obstruction. Depending upon the time you had your last BM make sure you start with a laxative suppository, such as Dulcolax/enema. If no success seek immediate medical attention as your symptoms are suggesting bowel obstruction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.